# SDR SWAA2020032332626

- Difficulty date: March 4, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB #5;HAS A CRACK INDICATION ON STIFFENER #4 / REPAIRED L/H HORIZ. STAB; INSPAR RIB #5; STIFFENER #4 PER SRM 55-10-09-2R-5. SEE WIP'S FOR OTHER WORK PERFORMED. REFERENCE NON-ROUTINE #G718987 FOR RIB INSTALLATION.
